# SDR DALA2022030401387

- Difficulty date: March 4, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 69,236 hours, 32,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 2L DOOR IS DIFFICULT TO SHUT AND POPS UPON CLOSING. CORRECTIVE ACTION: CLEANED AND LUBRICATED GIRT BAR PER A320 AMM 52-13-00. OK FOR SERVICE. (8283648)
